# SDR GLBA20030523

- Difficulty date: January 1, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 17,491 hours, 20,716 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Condition: Malfunctioned
- Location: Vor System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH VOR DISPLAYS SHOWED FULL SCALE DEFECTION ON ALL VOR STATIONS, R&R ANTENNA
